# SDR AALA201610269001

- Difficulty date: October 20, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 14,030 hours, 5,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175400000
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED A SOFT SPOT IN THE FLOOR BETWEEN THE AFT LAVATORYS OF APPROXIMATELY 6-8 INCHES IN DIAMETER.  AIRCRAFT WAS GROUNDED.  REPLACED THE FLOOR PANEL 261AG IAW AMM 53-12-12.
